Maximizing traveling salesman problem for special matrices. / Blokh, D.; Gutin, Gregory.

In: Discrete Applied Mathematics, Vol. 56, No. 1, 1995, p. 83-86.

Research output: Contribution to journalArticle

Published

Documents

  • Full Text

    Accepted author manuscript, 106 KB, PDF document

Links

Original languageEnglish
Pages (from-to)83-86
JournalDiscrete Applied Mathematics
Volume56
Issue number1
DOIs
Publication statusPublished - 1995
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 878543